`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 3,Number 4,     November 2003

Nonlinear Differential Equations, Mechanics and Bifurcation

A special issue dedicated to David G. Schaeffer's 60th birthday

1

Regularity properties of planar motions of incompressible rods   Pages : 481 - 494

Stuart S. Antman

 Abstract       Full Text      Related Articles

2

Using numerical experiments to discover theorems in differential equations   Pages : 495 - 504

Joseph D. Fehribach

 Abstract       Full Text      Related Articles

3

Cylindrical shell buckling: a characterization of localization and periodicity   Pages : 505 - 518

G.W. Hunt,  Gabriel J. Lord and Mark A. Peletier

 Abstract       Full Text      Related Articles

4

Regular and random patterns in complex bifurcation diagrams   Pages : 519 - 540

E. Kapsza,  Gy. Károlyi,  S. Kovács and G. Domokos

 Abstract       Full Text      Related Articles

5

Lack of hyperbolicity in the two-fluid model for two-phase incompressible flow   Pages : 541 - 563

Barbara Lee Keyfitz,  Richard Sanders and Michael Sever

 Abstract       Full Text      Related Articles

6

Decay of solutions to nonlinear parabolic equations: renormalization and rigorous results   Pages : 565 - 588

H. Merdan and G. Caginalp

 Abstract       Full Text      Related Articles

7

A model of granular flows over an erodible surface   Pages : 589 - 599

E.B. Pitman,  C.C. Nichita,  A.K. Patra,  A.C. Bauer,  M. Bursik and A. Webb

 Abstract       Full Text      Related Articles

8

Discrete models of force chain networks   Pages : 601 - 618

Joshua E.S. Socolar

 Abstract       Full Text      Related Articles

9

Positive feedback control of Rayleigh-Bénard convection   Pages : 619 - 642

B. A. Wagner,  Andrea L. Bertozzi and L. E. Howle

 Abstract       Full Text      Related Articles      

10

Sub-harmonics of first order Hamiltonian systems and their asymptotic behaviors   Pages : 643 - 654

Xiangjin Xu

 Abstract       Full Text      Related Articles